Couldn't find what you looking for?

TRY OUR SEARCH!

I just started getting the Depo Shot in March 2007. I had been on the Pill, and the patches before, but i had about 2-3 months before Depo when I was on nothing. My boyfriend and I had unprotected sex and I let him ejaculate inside me before I was on Depo, and my doctor told me that I wouldn't have a period, but probably not until after the 2nd month. They gave me a prego test right before I got the shot, but it could have been too early to tell if I was prego or not. I still haven't had my period, I'm peeing a lot, I'm always tired even after a full night's sleep, and am craving pizza, bbq chips and ice cream. Is it possible that I'm pregnant and if so, will the Depo hurt the baby?

Loading...

Hi everyone.. I'm a little freaked out right now. So I had sex about 7-9 days ago. Not sure about the exact date. He wore a condom and it didn't break, slip or anything. But yesterday I got creamy, brown discharge. It wasn't heavy, barely enough to fill a panty liner let alone a tampon or a pad. At first I tought it was just the beginning of my period but my next period isn't due for at least 10-12 days. I got the same brown discharge today and when I looked it up it said it could be implantation spotting. And I also want to mention that I took a morning after pill about 3 months ago and I also heard that this brown spotting could be a side effect of that. And because of the morning after pill my cycle is all messed up. For example my last period was 20 days late so I'm not even sure when my next period is due. Why this could be happening and what should I do? I'm really scared.
Reply

Loading...

Hi everyone.. I'm a little freaked out right now. So I had sex about 7-9 days ago. Not sure about the exact date. He wore a condom and it didn't break, slip or anything. But yesterday I got creamy, brown discharge. It wasn't heavy, barely enough to fill a panty liner let alone a tampon or a pad. At first I tought it was just the beginning of my period but my next period isn't due for at least 10-12 days. I got the same brown discharge today and when I looked it up it said it could be implantation spotting. And I also want to mention that I took a morning after pill about 3 months ago and I also heard that this brown spotting could be a side effect of that. And because of the morning after pill my cycle is all messed up. For example my last period was 20 days late so I'm not even sure when my next period is due. Why this could be happening and what should I do? I'm really scared.
Reply

Loading...